# SDR 04354679

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGREES ON APPROACH.  EMERGENCY DECLARED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  A/C STILL IN MX.
